default-icon
Fever with dehydration
Hello i am Mr.Chowdhury.my sister has high fever with dehydration. She vomit also.and when we give paracetamol it goes and when the dose r over fever comes again.it so high that is 102-103°F.what is the solution?
33 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello there, have you done her blood test, do a CBC and send reports. Till then give paracetamol every 8 hourly and keep her hydrated by giving ample amount of water, fruit juice, semisolid food. And do follow up.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.